Alert archive / Washington / River Flood Warnings in 2012
River Flood Warning 6, NWS Pendleton, OR
NWS Pendleton, OR issued this river flood warning at Apr 26, 2012, 12:24 AM PDT for Asotin County, Washington; Wallowa County, Oregon. It took effect at Apr 26, 2012, 9:41 PM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2012, 12:24 AM PDT (07:24 UTC)
- In effect from
- Apr 26, 2012, 9:41 PM PDT
- Expired
- Apr 27, 2012, 10:21 AM PDT
- In force
- 13 hr
- Issued by
- NWS Pendleton, OR
- Flood severity
- Minor
Counties Wallowa County, OR, Asotin County, WA
The radar
The Pendleton radar (KPDT), 131 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grande Ronde River at Troy (TRYO3).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13333000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
538 WGUS46 KPDT 260724 FLWPDT BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PENDLETON OR 1224 AM PDT THU APR 26 2012 ...THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OREGON...WASHINGTON... GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && ORC063-WAC003-261924- /O.NEW.KPDT.FL.W.0006.120427T0739Z-120428T1318Z/ /TRYO3.1.ER.120427T0739Z.120427T1800Z.120428T0718Z.NO/ 1224 AM PDT THU APR 26 2012 THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A * FLOOD WARNING FOR THE GRANDE RONDE RIVER AT TROY. * FROM LATE THURSDAY NIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 AM THURSDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MIDNIGHT THURSDAY NIGHT AND CONTINUE TO RISE TO NEAR 10.4 FEET BY LATE FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * AT 10.0 FEET...MINOR FLOODING OF FIELDS ADJACENT TO THE RIVER FROM ELGIN THROUGH TROY AND DOWNSTREAM TO THE CONFLUENCE OF THE SNAKE RIVER. $$
6 follow-up statements
101 WGUS86 KPDT 261321 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 621 AM PDT THU APR 26 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON... IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON... AND WASHINGTON.. GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES NACHES RIVER NEAR CLIFFDELL AFFECTING YAKIMA COUNTY NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY YAKIMA RIVER NEAR PARKER AFFECTING YAKIMA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && ORC063-WAC003-270121- /O.CON.KPDT.FL.W.0006.120427T0739Z-120428T1318Z/ /TRYO3.1.ER.120427T0739Z.120427T1800Z.120428T0718Z.NO/ 621 AM PDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE GRANDE RONDE RIVER AT TROY. * FROM LATE TONIGHT TO SATURDAY MORNING. * AT 6:00 AM THURSDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT FRIDAY AND CONTINUE TO RISE TO NEAR 10.4 FEET BY LATE FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. $$ ORC063-270121- /O.EXT.KPDT.FL.W.0005.120427T1519Z-120428T2318Z/ /IMNO3.1.ER.120427T1519Z.120428T0000Z.120428T1718Z.NO/ 621 AM PDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE IMNAHA RIVER AT IMNAHA. * FROM FRIDAY MORNING TO SATURDAY AFTERNOON. * AT 5:15 AM THURSDAY THE STAGE WAS 5.0 FEET. * FLOOD STAGE IS 5.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 5.6 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. $$ WAC077-270121- /O.CON.KPDT.FL.W.0003.120427T0430Z-120427T1611Z/ /CLFW1.1.ER.120427T0430Z.120427T0600Z.120427T1011Z.UU/ 621 AM PDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE NACHES RIVER NEAR CLIFFDELL. * FROM THIS EVENING TO FRIDAY MORNING. * AT 6:00 AM THURSDAY THE STAGE WAS 30.5 FEET. * FLOOD STAGE IS 31.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 31.0 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. $$ WAC077-270121- /O.CON.KPDT.FL.W.0002.000000T0000Z-120504T2307Z/ /NACW1.1.ER.120424T0535Z.120427T1200Z.120504T1707Z.NO/ 621 AM PDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE NACHES RIVER NEAR NACHES. * UNTIL FRIDAY MAY 04. * AT 5:15 AM THURSDAY THE STAGE WAS 18.0 FEET. * FLOOD STAGE IS 17.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING. $$ WAC077-270121- /O.CON.KPDT.FL.W.0004.000000T0000Z-120428T2242Z/ /PARW1.1.ER.120425T0252Z.120427T1200Z.120428T1642Z.NO/ 621 AM PDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE YAKIMA RIVER NEAR PARKER. * UNTIL SATURDAY AFTERNOON. * AT 5:15 AM THURSDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 10.6 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. $$
699 WGUS86 KPDT 261843 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 1143 AM PDT THU APR 26 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON... WASHINGTON... GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && ORC063-WAC003-270643- /O.EXT.KPDT.FL.W.0006.120427T1534Z-120428T0658Z/ /TRYO3.1.ER.120427T1534Z.120427T1800Z.120428T0058Z.NO/ 1143 AM PDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE GRANDE RONDE RIVER AT TROY. * FROM FRIDAY MORNING TO FRIDAY EVENING. * AT 11:00 AM THURSDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 10.1 FEET BY FRIDAY LATE MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. $$ ORC063-270643- /O.EXT.KPDT.FL.W.0005.120427T2238Z-120428T0935Z/ /IMNO3.1.ER.120427T2238Z.120428T0000Z.120428T0335Z.NO/ 1143 AM PDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE IMNAHA RIVER AT IMNAHA. * FROM FRIDAY AFTERNOON TO LATE FRIDAY NIGHT. * AT 11:15 AM THURSDAY THE STAGE WAS 4.9 FEET. * FLOOD STAGE IS 5.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 5.5 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY NIGHT. $$
391 WGUS86 KPDT 262352 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 452 PM PDT THU APR 26 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON... WASHINGTON... GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && ORC063-WAC003-271152- /O.EXT.KPDT.FL.W.0006.120427T0441Z-120428T0654Z/ /TRYO3.1.ER.120427T0441Z.120427T1200Z.120428T0054Z.NO/ 452 PM PDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE GRANDE RONDE RIVER AT TROY. * FROM THIS EVENING TO FRIDAY EVENING. * AT 4:00 PM THURSDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 10.3 FEET BY EARLY TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. $$ ORC063-271152- /O.EXT.KPDT.FL.W.0005.120427T0224Z-120428T0005Z/ /IMNO3.1.ER.120427T0224Z.120427T0600Z.120427T1805Z.NO/ 452 PM PDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE IMNAHA RIVER AT IMNAHA. * UNTIL FRIDAY AFTERNOON. * AT 4:15 PM THURSDAY THE STAGE WAS 5.3 FEET. * FLOOD STAGE IS 5.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 5.7 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING. $$
533 WGUS86 KPDT 270510 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 1010 PM PDT THU APR 26 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON... WASHINGTON.. GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && ORC063-WAC003-271710- /O.CON.KPDT.FL.W.0006.000000T0000Z-120428T0654Z/ /TRYO3.1.ER.120427T0544Z.120427T1200Z.120428T0054Z.NO/ 1010 PM PDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE GRANDE RONDE RIVER AT TROY. * UNTIL FRIDAY EVENING. * AT 10:00 PM THURSDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 10.3 FEET BY EARLY TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. $$ ORC063-271710- /O.CON.KPDT.FL.W.0005.000000T0000Z-120428T0005Z/ /IMNO3.1.ER.120427T0018Z.120427T0400Z.120427T1805Z.NO/ 1010 PM PDT THU APR 26 2012 THE FLOOD WARNING CONTINUES FOR THE IMNAHA RIVER AT IMNAHA. * UNTIL FRIDAY AFTERNOON. * AT 9:15 PM THURSDAY THE STAGE WAS 5.8 FEET. * FLOOD STAGE IS 5.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING. $$
166 WGUS86 KPDT 271134 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 434 AM PDT FRI APR 27 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WASHINGTON... YAKIMA RIVER NEAR PARKER AFFECTING YAKIMA COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON... NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON... AND WASHINGTON.. GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && ORC063-WAC003-272334- /O.CON.KPDT.FL.W.0006.000000T0000Z-120428T0654Z/ /TRYO3.1.ER.120427T1130Z.120427T1200Z.120428T0054Z.NO/ 434 AM PDT FRI APR 27 2012 THE FLOOD WARNING CONTINUES FOR THE GRANDE RONDE RIVER AT TROY. * UNTIL THIS EVENING. * AT 4:00 AM FRIDAY THE STAGE WAS 9.7 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 10.3 FEET EARLY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON OR EVENING. $$ ORC063-272334- /O.CON.KPDT.FL.W.0005.000000T0000Z-120428T0005Z/ /IMNO3.1.ER.120427T0018Z.120427T0630Z.120427T1805Z.NO/ 434 AM PDT FRI APR 27 2012 THE FLOOD WARNING CONTINUES FOR THE IMNAHA RIVER AT IMNAHA. * UNTIL THIS AFTERNOON. * AT 3:15 AM FRIDAY THE STAGE WAS 5.6 FEET. * FLOOD STAGE IS 5.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON OR EVENING. $$ WAC077-272334- /O.EXT.KPDT.FL.W.0002.000000T0000Z-120428T0620Z/ /NACW1.1.ER.120424T0535Z.120426T1445Z.120428T0020Z.NO/ 434 AM PDT FRI APR 27 2012 THE FLOOD WARNING CONTINUES FOR THE NACHES RIVER NEAR NACHES. * UNTIL THIS EVENING. * AT 3:15 AM FRIDAY THE STAGE WAS 17.7 FEET. * FLOOD STAGE IS 17.8 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 17.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON OR EVENING. $$ WAC077-271204- /O.CAN.KPDT.FL.W.0004.000000T0000Z-120427T2302Z/ /PARW1.1.ER.120425T0252Z.120425T2215Z.000000T0000Z.NO/ 434 AM PDT FRI APR 27 2012 THE FLOOD WARNING IS CANCELLED FOR THE YAKIMA RIVER NEAR PARKER. * AT 3:15 AM FRIDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.9 FEET. THE RIVER WILL CONTINUE TO FALL TO 9.4 FEET BY EARLY SATURDAY MORNING. $$
352 WGUS86 KPDT 271721 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 1021 AM PDT FRI APR 27 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OREGON...WASHINGTON... GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT && ORC063-WAC003-271751- /O.CAN.KPDT.FL.W.0006.000000T0000Z-120428T0654Z/ /TRYO3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1021 AM PDT FRI APR 27 2012 THE FLOOD WARNING IS CANCELLED FOR THE GRANDE RONDE RIVER AT TROY. * AT 10:00 AM FRIDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.8 FEET. THE RIVER WILL CONTINUE TO FALL TO 9.1 FEET BY EARLY TOMORROW. $$ ORC063-271751- /O.CAN.KPDT.FL.W.0005.000000T0000Z-120428T0005Z/ /IMNO3.1.ER.120427T0018Z.120427T0630Z.120427T1145Z.NO/ 1021 AM PDT FRI APR 27 2012 THE FLOOD WARNING IS CANCELLED FOR THE IMNAHA RIVER AT IMNAHA. * AT 9:15 AM FRIDAY THE STAGE WAS 5.3 FEET. * FLOOD STAGE IS 5.5 FEET. * LEVELS FELL BELOW FLOOD STAGE AT 4:45 AM TODAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.2 FEET BY EARLY TOMORROW. $$ WAC077-271751- /O.CAN.KPDT.FL.W.0002.000000T0000Z-120428T0620Z/ /NACW1.1.ER.120424T0535Z.120426T1445Z.120427T0530Z.NO/ 1021 AM PDT FRI APR 27 2012 THE FLOOD WARNING IS CANCELLED FOR THE NACHES RIVER NEAR NACHES. * AT 8:45 AM FRIDAY THE STAGE WAS 17.6 FEET. * FLOOD STAGE IS 17.8 FEET. * LEVELS FELL BELOW FLOOD STAGE AT 10:30 PM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.1 FEET BY EARLY TOMORROW. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this river flood warning went out at Apr 25, 10:20 PM PDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 25, 10:20 PM PDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 1020 PM PDT WED APR 25 2012 UPDATED AVIATION DISCUSSION .UPDATE...TWO BANDS OF SHOWERS AND THUNDERSTORMS MOVED THROUGH THE YAKIMA AND KITTITAS VALLEYS AND BETWEEN TRI-CITIES AND WALLA WALLA EARLIER TONG HT. MORE SHOWERS ARE MOVING NORTH THROUGH CENTRAL OREGON TO THE KITTITAS VALLEY. RAIN IS INCREASING IN NORTHEAST OREGON. WILL UPDATE SHORTLY TO REMOVE THUNDERSTORMS AS ATMOSPHERE IS STABILIZING AFTER SUNSET. COONFIELD && .AVIATION...06Z TAFS...SCATTERED SHOWERS WILL CHANGE TO WIDESPREAD RAIN OVERNIGHT. CIGS WILL DECREASE TO 025-040 AS MOISTURE MOVES IN FROM THE SOUTH AHEAD OF THE NEXT FRONT. WINDS WILL PICK UP THURSDAY MORNING AS STRONGER WINDS ALOFT MIX TO SURFACE BEHIND THE FRONT. 76 && .PREV DISCUSSION... /ISSUED 500 PM PDT WED APR 25 2012/ SHORT TERM...TONIGHT THROUGH SATURDAY...WATER VAPOR SATELLITE IMAGERY CONTINUES TO SHOW A LOW PRESSURE SYSTEM OFF THE COAST OF SOUTHERN CALIFORNIA AND A LARGER ONE OFF THE PACIFIC NORTHWEST COAST. MOISTURE IS CURRENTLY BEING PULLED NORTHWARD BY THESE TWO SYSTEMS AND WILL MOVE ACROSS THE REGION TONIGHT INTO THURSDAY. CLOUD COVER HAS SLOWED CONVECTION...BUT SOME THUNDERSTORMS HAVE DEVELOPED ALONG THE CASCADE CREST THIS AFTERNOON. EXPECT ISOLATED THUNDERSTORMS TO BE POSSIBLE ACROSS THE REGION THROUGH THE EVENING. WITH GOOD SHEAR...SOME OF THESE STORMS COULD BECOME STRONG WITH GUSTY WINDS. OVERNIGHT...CONDITIONS WILL BECOME MORE STABLE OVER THE AREA AS WE TRANSITION INTO A MORE STRATIFORM RAIN PATTERN AS THE MOISTURE BAND REACHES THE REGION. A COLD FRONT ASSOCIATED WITH THE TROUGH OFF SHORE WILL PUSH INTO THE AREA DURING THE DAY TOMORROW. RAIN IS EXPECTED AHEAD AND WITH THIS FRONT AS WELL AS BREEZY TO VERY WINDY CONDITIONS. SOME LOCATIONS MAY SEE RAIN AMOUNTS APPROACHING THREE-QUARTERS OF AN INCH. AS THE FRONT PUSHES EAST THROUGH THE AREA...COOLER AIR WILL MOVE IN LEADING TO COOLER TEMPERATURES TOMORROW AND INTO THE WEEKEND. BEHIND THE FRONT...THE REGION WILL BE UNDER A NORTHWEST FLOW. SNOW LEVELS WILL BE LOWER LEADING TO SOME SNOW SHOWERS BEING POSSIBLE IN THE MOUNTAINS (ESPECIALLY IN THE OVERNIGHT PERIOD). PRECIPITATION WILL BE MORE IN THE FORM OF SHOWERS AS UPSLOPE FLOW INTO THE MOUNTAINS CONTINUES INTO FRIDAY. LOWER ELEVATIONS WILL SEE A DECREASE IN PRECIPITATION CHANCES THROUGH THE END OF THE WEEK. ANOTHER DISTURBANCE WILL MOVE ONSHORE FRIDAY NIGHT INTO SATURDAY...BUT IT LOOKS TO WEAKEN BEFORE CROSSING OVER THE CASCADES. HAVE INDICATED A SLIGHT CHANCE TO CHANCE OF PRECIPITATION FOR THE MOUNTAINS ON SATURDAY...BUT IF MODELS CONTINUE THE TREND OF A WEAKENING SYSTEM...MAY NEED TO DECREASE THE CHANCE OF PRECIPITATION ON SATURDAY. DMH LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...SATURDAY NIGHT THE FORECAST AREA WILL BE IN A WESTERLY FLOW ALOFT WHICH WILL PRODUCE SUBSIDENCE AND DRIER CONDITIONS ESPECIALLY AT THE LOWER ELEVATIONS WHILE AN UPSTREAM WEAK SHORT WAVE REACHES THE COAST. THE SHORT WAVE MOVES THROUGH THE REGION ON SUNDAY/SUNDAY NIGHT FOR A LOW CHANCE OF SHOWERS. TUESDAY A FLAT RIDGE OF HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL INFLUENCE US WITH LOWER TERRAIN REMAINING DRY. THE EASTERN MOUNTAINS MAY SEE SOME SCATTERED SHOWERS IN THE AFTERNOON ON MONDAY. MONDAY NIGHT AND TUESDAY ANOTHER WEAK UPPER LEVEL SHORT WAVE MOVES ACROSS THE FORECAST FOR A LOW CHAN E OF SHOWERS IN THE MOUNTAINS. A LARGE UPPER LEVEL LOW DIGS SOUTH OUT OF THE GULF OF ALASKA AND BACKS UPPER LEVEL FLOW TO THE SOUTHWEST ON WEDNESDAY FOR SUBSIDENCE AND DRY CONDITIONS, EXCEPT OVER THE MOUNTAINS WHERE SURFACE HEATING MAY TRIGGER SCATTERED SHOWERS IN THE AFTERNOON. POLAN && .PRELIMINARY POINT TEMPS/POPS... PDT 50 56 39 58 / 70 90 40 20 ALW 53 59 43 59 / 80 90 40 20 PSC 52 64 42 64 / 70 80 20 10 YKM 50 61 38 61 / 70 60 20 10 HRI 50 63 41 62 / 70 80 20 10 ELN 48 60 38 59 / 70 60 20 10 RDM 45 53 31 53 / 70 60 20 10 LGD 46 56 35 51 / 70 80 50 40 GCD 47 54 34 49 / 70 80 40 30 DLS 52 60 42 60 / 80 80 20 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && THREAT INDEX THURSDAY : GREEN FRIDAY : GREEN SATURDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 76/76/76
Hazardous weather outlook, Apr 25, 5:30 AM PDT, 18 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
530 AM PDT WED APR 25 2012
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
261215-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
530 AM PDT WED APR 25 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
BASIN, OCHOCO-JOHN DAY HIGHLANDS
THE ATMOSPHERE WILL CONTINUE TO BE UNSTABLE TODAY AND TONIGHT WITH A
SOUTH TO SOUTHWEST FLOW IN THE LOWER TO MID LEVELS. THIS COMBINED
WITH SURFACE HEATING WILL LEAD TO POSSIBLE THUNDERSTORMS AGAIN TODAY
AND TONIGHT IN THE AREAS LISTED ABOVE. SOME STORMS MAY BECOME STRONG
WITH HAIL...GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING. THE
THUNDERSTORMS WILL DISSIPATE OVERNIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
A WEST TO NORTHWEST FLOW WILL BRING DRIER AND COOLER AIR INTO THE
FORECAST AREA ON THURSDAY WHICH WILL CONTINUE INTO EARLY NEXT WEEK.
HOWEVER, THERE MAY STILL BE ISOLATED TO SCATTERED RAIN AND HIGH
ELEVATION SNOW SHOWERS AT TIMES THROUGH THE PERIOD, ESPECIALLY OVER
THE MOUNTAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.Nearby
River Flood Warnings in Washington, 2012River Flood Warnings in Oregon, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.